# SDR DALA2020010900169

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 81,084 hours, 10,145 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DET ILLUMINATED ON LANDING. NO SMOKE DETECTED. CLEANED AFT CARGO SMOKE DETECTORS. SYSTEM OPERATION IS NORMAL.
